# SDR ALG2004F00025

- Difficulty date: May 20, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23073353
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE TAKING OFF IN HMA HEARD POP AND AIRCRAFT YAWED, SYMPTOMS OF A COMPRESSOR STALL.  LANDED STRAIGHT AHEAD AND HAD TOWER CALL OPS.  MAINTENANCE REMOVED BLEED VALVE AND INSTALLED SERVICEABLE BLEED VALVE PN 23073353 SN FF44236.  ALL WORK IAW 206L1MM.
